On the boundedness and periodicity of the solutions of a certain vector differential equation of third-order


Tunc C.

APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, vol.20, no.2, pp.163-170, 1999 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 2
  • Publication Date: 1999
  • Doi Number: 10.1007/bf02481895
  • Title of Journal : APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION
  • Page Numbers: pp.163-170

Abstract

There are given sufficient conditions for the ultimate boundedness of solutions and for the existence of periodic solutions of a certain vector differential equation of third-order.